MathSciNet Relay Station
MathSciNet bibliographic data
MR213879 (35 #4733) 46.55 (28.00)
Harʹkova, N. V. Generalized Poisson formula. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 22 1967 no. 4, 25–30.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement